International Mathematical Forum

Online Edition, Vol. 11, 2016, no. 17-20

Matthijs J. Warrens
      Semigroups of data normalization functions
      International Mathematical Forum, Vol. 11, 2016, no. 17, 809-815
      http://dx.doi.org/10.12988/imf.2016.6680

Chairul Imron, Sentot Didik Suryanto
      Mathematical model of drag coefficients on Reynolds number
      International Mathematical Forum, Vol. 11, 2016, no. 17, 817-822
      http://dx.doi.org/10.12988/imf.2016.67104

Rafael Jakimczuk
      Successive derivatives of arctan x and number theory
      International Mathematical Forum, Vol. 11, 2016, no. 17, 823-833
      http://dx.doi.org/10.12988/imf.2016.6676

Rafael Jakimczuk
      Determinants with binomial coefficients
      International Mathematical Forum, Vol. 11, 2016, no. 17, 835-839
      http://dx.doi.org/10.12988/imf.2016.6677

Peter V. Danchev
      Invo-fine unital rings
      International Mathematical Forum, Vol. 11, 2016, no. 17, 841-843
      http://dx.doi.org/10.12988/imf.2016.6679

Z. Nurul Hila, L. Muhamad Safiih
      The accuracy of two-sided confidence interval algorithm: an alternative of double bootstrap approach
      International Mathematical Forum, Vol. 11, 2016, no. 17, 845-851
      http://dx.doi.org/10.12988/imf.2016.67106

R. Gowri, G. Jegadeesan
      R_0-soft Cech closure spaces and R_1-soft Cech closure spaces
      International Mathematical Forum, Vol. 11, 2016, no. 18, 853-859
      http://dx.doi.org/10.12988/imf.2016.6683

Xian Liu, Xigou Zhang, Zefeng Xiong
      Some results on the r-polynomials in certain Hecke algebras
      International Mathematical Forum, Vol. 11, 2016, no. 18, 861-866
      http://dx.doi.org/10.12988/imf.2016.6685

L. D. Jena, S. K. Paikray, M. Dash, U. K. Misra
      Local property of factored Fourier series by indexed Norlund summability
      International Mathematical Forum, Vol. 11, 2016, no. 18, 867-874
      http://dx.doi.org/10.12988/imf.2016.6681

E. M. Solouma
      Some characterizations of timelike canal surfaces according to Bishop frame in Minkowski 4-space
      International Mathematical Forum, Vol. 11, 2016, no. 18, 875-884 (Retracted)

Peng-Ruei Huang, Hiroshi Nakazato
      A note on product range of 3-by-3 normal matrices
      International Mathematical Forum, Vol. 11, 2016, no. 18, 885-891
      http://dx.doi.org/10.12988/imf.2016.6796

Minhui Zhao, Zhiping Wang
      The Laplacian energy and Laplacian eigenvalues of the K-trees
      International Mathematical Forum, Vol. 11, 2016, no. 18, 893-903
      http://dx.doi.org/10.12988/imf.2016.6795

Okaka C. Akinyi, Frankline Tireito, Dennis Mwiti, Josphat Kigen, Jeremiah Kwanya
      Mathematical model on the effect of hospital admission for HIV infected individuals on the rate of transmission and mortality
      International Mathematical Forum, Vol. 11, 2016, no. 19, 905-923
      http://dx.doi.org/10.12988/imf.2016.6797

John Mastellos
      The linear refinement of a quasi-uniformity via Szpilrajn
      International Mathematical Forum, Vol. 11, 2016, no. 19, 925-931
      http://dx.doi.org/10.12988/imf.2016.6682

Servais Cyr Gatse
      Hamiltonian vector field on locally conformally symplectic manifold
      International Mathematical Forum, Vol. 11, 2016, no. 19, 933-941
      http://dx.doi.org/10.12988/imf.2016.6666

Yassmen Y. Abdelall
      The odd generalized exponential modified Weibull distribution
      International Mathematical Forum, Vol. 11, 2016, no. 19, 943-959
      http://dx.doi.org/10.12988/imf.2016.6793

Mushtaq Abdal Rahem, Marjorie Darrah
      A geometric approach for computing a measure of consensus for groups
      International Mathematical Forum, Vol. 11, 2016, no. 20, 961-973
      http://dx.doi.org/10.12988/imf.2016.68115

Zahra Nazemi Ashani, Mohd Rizam Abu Bakar
      A skewed truncated Cauchy logistic distribution and its moments
      International Mathematical Forum, Vol. 11, 2016, no. 20, 975-988
      http://dx.doi.org/10.12988/imf.2016.6791

J. Uma, V. Srinivasan
      Generalized difference sequence spaces defined by a sequence of valued functions over non-Archimedean fields
      International Mathematical Forum, Vol. 11, 2016, no. 20, 989-999
      http://dx.doi.org/10.12988/imf.2016.68116